# SDR GTIA2017113002260

- Difficulty date: November 30, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 35,972 hours, 19,801 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Deteriorated
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON RESENT INTO FLL FAS CALLED AT THE LEVEL OFF AT 6000 FT MSL CONTINUED TO FLL TURNED PACK 1 OFF NO CHANGE TURNED PACK 1 ON, THEM PACK 2 OFF NO CHANGE LANDED NORMALLY . FOUND DE OILER CARBON SEAL MATING RING SEAL DETERIORATED. R&R SEAL IAW AMM 72-60-29 PB 401 PERFORMED NR 1 ENG IDLE LEAK CK OK IAW AMM 71-00-00 PB501. PERFORMED PACK BURN OUT IAW TSM -71-00-00-810-801-A, NO FUMES.
